# SDR SWAA2014061629113

- Difficulty date: June 10, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 33,058 hours, 19,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME CRACKED AT BS 727D.  REPAIRED FRAME IAW EA.
